MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restriction in block e1 e1 initial reporter is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during cardiac surgery involving an intra-aortic balloon pump (iabp) placement post-ecmo, a patient with a linear 40cc iab experienced central lumen clotting.As a result, the clinician noted the absence of both systolic and diastolic pressure readings from the iab.No harm or injury was reported.
 
Additional Manufacturer Narrative
Correction field: d8 reverting back this field.Updated fields: b4, d8, g1(contact person ¿ mfg site), g3, g6, h2, h3, h4, h6 (investigation findings, type of investigation, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h11.Corrected fields: h6 (investigation conclusion).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22393073
Report Number2248146-2025-0000343
Device Sequence Number13051596
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000297534(17)260213(11)230214
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000297534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/04/2025
09/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/07/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age51 YR
Patient SexMale
Patient Weight88 KG